# SDR HEEA0010041

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bracket
- Part number: 206377030
- Condition: Corroded
- Location: Float Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BOTTLE CORRODED BEYOND REPAIR AT MOUNTING AREA. BRACKET REMOVED FROM SERVICE AND REPLACED WITH SERVICEABLE BRACKET.
